I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.
Horrific Experience from 750 MG of Levaquin! Not rated yet
March 17, 2006 Side effects: Levaquin 750 mg. Two days - knee function lost. Could not get out of bed on my own. Lost mobility of my hands. … Levaquin Tendonitis getting progressively worse, in pain everyday Not rated yet
I am a 20 year old male who recently (3 months ago) became afflicted with Levaquin tendonitis. I took the medication when I was younger for acne, … Anaphylactic Reaction From Levaquin IV For Infection Not rated yet
I FELT SICK SO MY SON TOOK ME TO THE . TO BE SEEN I WAS ADMITED TO THE HOSPITAL THE DR. THIER TOLD ME I HAD AN INFECTION AND WAS GIVEN LEVAQUIN IV … Click here to write your own.
Although majority of consumers tolerate Lisinopril very well, there can be side effects. Some patients may notice that their urine has a different color (darker than usual); infections may also occur so as fly-like symptoms; some people may feel breathing difficulties while others may have problems like itching and skin color changes (skin may turn yellow and the same can happen to eyes). More serious and rather unpleasant side effect is weigh gain. Stomachache is also one of the adverse effects so as vomiting and digestion problems; there can be pain in chest, dizziness and even fainting.